# SDR SWAA2023081677571

- Difficulty date: July 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANEL' HAS CRACK BETWEEN STA 727H TO STA 727I.<[01] EVALUATED DAMAGED CRACK AREA OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED DAMAGED Z-CHANNEL SECTION FROM STA 727F+10' TO 767 PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW Z CHANNEL SECTION FROM STA 727F +10' TO STA 767 PER SRM 51-40-05-0G-0 TREATED AND PRIMED NEW Z CHANNEL SECTION PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED Z-CHANNEL SECTION STA 727F +10' TO STA 767 PER SRM 51-40-02-0G-0 AND DWG#146A7502;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
